About | Search taxa | Taxon tree | Search literature | Specimens | Distribution | Checklist | Stats | Log in

Polychaeta taxon details

Chirimia biceps biceps (Sars, 1861)

341077  (urn:lsid:marinespecies.org:taxname:341077)

accepted
Subspecies
Asychis biceps (M. Sars, 1861) (superseded subsequent combination)
Clymene biceps Sars, 1861 (superseded original combination)
Maldane consobrina Marion, 1876 (subjective synonym)
marine, brackish, fresh, terrestrial
recent only
(of Clymene biceps Sars, 1861) Sars, M. (1861). Beterning on en i Sommeren 1859 foretagen zoologisck Reise ved Kysten af Romsdale Amt.— Nyt Magazin for Naturvidenskaberne 11: 241-263. [details]   
Type locality contained in Norwegian Exclusive Economic Zone  
type locality contained in Norwegian Exclusive Economic Zone [from synonym] [view taxon] [details]
Taxonomy Moved to different genus  
Taxonomy Moved to different genus [details]
Read, G.; Fauchald, K. (Ed.) (2018). World Polychaeta database. Chirimia biceps biceps (Sars, 1861). Accessed at: http://www.marinespecies.org/polychaeta/aphia.php?p=taxdetails&id=341077 on 2019-11-18
Date
action
by
2008-03-19 16:32:34Z
created
2008-03-26 11:36:43Z
changed
2015-07-23 03:31:38Z
changed

original description  (of Clymene biceps Sars, 1861) Sars, M. (1861). Beterning on en i Sommeren 1859 foretagen zoologisck Reise ved Kysten af Romsdale Amt.— Nyt Magazin for Naturvidenskaberne 11: 241-263. [details]   

original description  (of Asychis jeffreysii McIntosh, 1915) McIntosh, William Carmichel. (1915). Polychaeta, Opheliidae to Ammocharidae. <em>A Monograph of the British Marine Annelids.</em> The Ray Society, London, 3 (1): i-viii, 1-368 (text)., available online at https://biodiversitylibrary.org/page/38532650 [details]  OpenAccess publication 

original description  (of Maldane consobrina Marion, 1876) Marion, A.F. (1875). Sur les Annélides de Marseille. <em>Revue des sciences naturelles, Montpellier.</em> 4 (1): 301-312, pl. 6., available online at http://biodiversitylibrary.org/page/14526461 [details]  OpenAccess publication 

new combination reference Light, William J. H. 1991. Systematic revision of the genera of the polychaete subfamily Maldaninae Arwidsson. Ophelia, supplement 5 (Systematics, Biology and Morphology of World Polychaeta): 133-146. [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 

From other sources
Taxonomy Moved to different genus [details]
 

LanguageName 
Japanese フタミゾタケフシゴカイ [from synonym]  [details]